# SDR CA131001009

- Difficulty date: September 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,070 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAIL MESSAGE ON INITIAL APPROACH.  FOLLOWED QRH PROCEDURE, FAULT CLEARED. NO OTHER DETAILS PROVIDED.
